Volume 13, issue 1 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Homological stability properties of spaces of rational $J$–holomorphic curves in $\mathbb{P}^2$

Jeremy Miller

Algebraic & Geometric Topology 13 (2013) 453–478
Bibliography
1 M Abreu, Topology of symplectomorphism groups of S2 × S2, Invent. Math. 131 (1998) 1 MR1489893
2 C P Boyer, B M Mann, Monopoles, nonlinear σ models, and two-fold loop spaces, Comm. Math. Phys. 115 (1988) 571 MR933456
3 F R Cohen, R L Cohen, B M Mann, R J Milgram, The topology of rational functions and divisors of surfaces, Acta Math. 166 (1991) 163 MR1097023
4 F R Cohen, R L Cohen, B M Mann, R J Milgram, The homotopy type of rational functions, Math. Z. 213 (1993) 37 MR1217669
5 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
6 H Hofer, V Lizan, J C Sikorav, On genericity for holomorphic curves in four-dimensional almost-complex manifolds, J. Geom. Anal. 7 (1997) 149 MR1630789
7 S Ivashkovich, V Shevchishin, Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls, Invent. Math. 136 (1999) 571 MR1695206
8 J P May, The geometry of iterated loop spaces, 271, Springer (1972) MR0420610
9 D McDuff, The local behaviour of holomorphic curves in almost complex 4–manifolds, J. Differential Geom. 34 (1991) 143 MR1114456
10 D McDuff, D Salamon, J–holomorphic curves and quantum cohomology, 6, Amer. Math. Soc. (1994) MR1286255
11 G Segal, The topology of spaces of rational functions, Acta Math. 143 (1979) 39 MR533892
12 J C Sikorav, The gluing construction for normally generic J–holomorphic curves, from: "Symplectic and contact topology : interactions and perspectives (Toronto, ON/Montreal, QC, 2001)", Fields Inst. Commun. 35, Amer. Math. Soc. (2003) 175 MR1969276